# SDR USAASB97021

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS INOP AT ROWS 6, 7, 8 AND 10 ON THE LEFT SIDE OF CABIN.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE CABIN AT STAITON 629L.  OPS CHECK GOOD.  (M)
